# SDR UALA2013022801216

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,078 hours, 16,808 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 98
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWAPPED HF TRANSCEIVERS FOR TROUBLESHOOTING.  SWAPPED HF TRANSCEIVER FOR TROUBLESHOOTING, MR NUMBERS MR23173-199 IN POSITION NR 2 AND MR23173-98 IN POSITION NR 1.
